Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Prednisone red face and swollen painful lips

Premium Questions

Dr. Mirjeta Guni MD

thought was an infection in my right smallest toe. It was red hot, swollen to twice the size and itchy. I ... panafcortelone ( prednisone ) cause itchyness and swelling of the other foot as well as my... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr.     Jnikolla MD

. Advised chest CT - area of diffusion seen - which I haven't done yet. After 4 days: puffy face, swollen ...Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o... View answer

Answered by : Dr. Jnikolla ( Pulmonologist)
Dr. Geeta Sundar MD

. This seemed to be working OK until the last dose. After I took the last pill my skin broke out in a red rash ... a bad reaction to prednisone but they administered it intravenously anyway. I threw up almost... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr.  Nishad BN MD

I am concerned about beginning to take PREDNISONE ORAL TABLETS FOR 10 DAYS. I went to the ear nose and throat doctor because my seasonal allergies lasted for 2 weeks and my sinus was painful headaches . I ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.  E Venkata Ramana MD

, back, buttocks and vagina. Her eyes are swollen and discharge at night, her lips are dry and swollen ... starting with red armpits that we thought were her tank top rubbing. Wed afternoon... View answer

Answered by : Dr. E Venkata Ramana ( Pediatrician)

Public Forum Discussions

Dr. Siddesh G B MD

lips, cracking, thick, so swollen, rashed around my mouth and paining. can I take prednisone 10mg as I ...Hi I have an allergy on my face like redness and sometimes rashes and I... View answer

Answered by : Dr. Siddesh G B ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

I m taking prednisone for a rash. The rash has gone away but, I work outside and now my arms and face are red and swollen. Especially my ears. Do I need to go see the doctor or just keep those... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Samik Basu MD

blotches on her legs, abd, and face. Also her gums are (and had been since the reaction) red and swollen ... was an allergic reaction to it. She was seen by her doctor, and given prednisone .... View answer

Answered by : Dr. Samik Basu ( Pediatrician)
Dr.  Shinas Hussain MD

i had cortisone shot in knee about first part april when I got back home red flushing face and neck ... was given !mg ativan and a taper down of prednisone.20 mg.ever since then been having headaches... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Veera Raghava Rao. Buddha. MD

Early February I woke up with a swollen mouth and face. I had several red marks about the body. I ... and swelling of lips and eyes daily. I had a blood test done, urine and bone density . My... View answer

Answered by : Dr. Veera Raghava Rao. Buddha. ( General & Family Physician)

Mobile Questions and Answers

Dr. Satyesh Nadella MD

If you can throw some light on why prednisone, i can help better. Prednisone is known to cause headaches and elevate your sugar levels as well as blood pressure. The head ache can also be aggrevated by...

Dr. Robert Galamaga MD

this is not typical of prednisone